Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Pain in penis after getting erection during masturbation. Premature ejaculation. What could be the cause?

Hi,I am a 20 year old boy . i used to do masturbation but whenever i get erected i feel pain in my penis root .the painn seems such that my testes are being snatched from my body part. i get ejaculated only in half a minute and after that also i feel pain or snatching my testes like pain often.whenever i sit soon after ejaculation the pain increases.what is the cause i want to know.will it pose any problem in future for me
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi,
Yes, there will be problem for you in future if you will continue. Very probably complication that can appear in near future is premature ejaculation and even erectile dysfunction. Possible tenderness appeared due to ligament or funicular sprain. However this practice is not healthy at all and I advice you find your life partner girl and have normal, healthy sexual activity.
Take care.
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor